Nonparametric Additive Model on Discrete Time Series with Periodicity

Ji Yang Lin LI, Shou Xia WANG, Jin Hong YOU

PDF(1481 KB)
Acta Mathematica Sinica, Chinese Series ›› 2022, Vol. 65 ›› Issue (1) : 177-204. DOI: 10.12386/A20220015

Nonparametric Additive Model on Discrete Time Series with Periodicity

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2022, 65(1): 177-204 https://doi.org/10.12386/A20220015

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(1481 KB)

Accesses

Citation

Detail

Sections
Recommended

/